The British journal of dermatology · 2015
Vemurafenib-induced toxic epidermal necrolysis: possible cross-reactivity with other sulfonamide compounds.
Клинический случайСтатьяПоддержка исследования: вне правительства СШАНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Bellón T, Lerma V, González-Valle O, González Herrada C, de Abajo F J
Аннотация
Vemurafenib is a newly licensed target-directed medication. It has been proven to improve the survival of patients with metastatic melanoma and the BRAF(V600E) mutation; however, adverse cutaneous reactions are frequent. Few cases of life-threatening severe cutaneous adverse reactions (SCARs) induced by vemurafenib have been reported. Dabrafenib, another selective BRAF inhibitor, has been licensed recently as an alternative drug with the same indications. From a molecular point of view, both vemurafenib and dabrafenib contain a sulfonamide group; cross-reactivity to sulfonamide compounds has been reported in allergic patients. We report on a patient with vemurafenib-induced toxic epidermal necrolysis (TEN). In vitro analysis of lymphocyte reactivity to vemurafenib showed positive results, confirming drug causality. In addition, lymphocytes from the patient reacted to dabrafenib and to the antibiotic sulfonamide drug sulfamethoxazole. Moreover, lymphocytes from two patients with cutaneous adverse reactions to sulfamethoxazole also reacted to vemurafenib and dabrafenib in vitro. These data strongly suggest that there might be clinical cross-reactivity between BRAF inhibitors and sulfonamides in some patients. Thus, precautions should be taken to avoid sulfonamide drugs as much as possible in patients showing serious hypersensitivity reactions to vemurafenib and vice versa.